Cookies?
Library Header Image
LSE Research Online LSE Library Services

Pi options

Guo, Xin and Zervos, Mihail (2010) Pi options. Stochastic Processes and Their Applications, 120 (7). pp. 1033-1059. ISSN 0304-4149

Full text not available from this repository.

Identification Number: 10.1016/j.spa.2010.02.008

Abstract

We consider a discretionary stopping problem that arises in the context of pricing a class of perpetual American-type call options, which include the perpetual American, Russian and lookback-American call options as special cases. We solve this genuinely two-dimensional optimal stopping problem by means of an explicit construction of its value function. In particular, we fully characterise the free-boundary that provides the optimal strategy, and which involves the analysis of a highly nonlinear ordinary differential equation (ODE). In accordance with other optimal stopping problems involving a running maximum process that have been studied in the literature, it turns out that the associated variational inequality has an uncountable set of solutions that satisfy the so-called principle of smooth fit.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2010 Elsevier B.V.
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 13 Jul 2010 10:10
Last Modified: 04 May 2017 09:35
URI: http://eprints.lse.ac.uk/id/eprint/28579

Actions (login required)

View Item View Item